Missouri, 2008Ice Storm in Missouri, December 18 to 19, 2008
December 18 to 19, 2008 · NWS EAX · 20 events in 20 counties and zones
A storm system brough widespread freezing rain to portions of northern Missouri, mainly along and north of Highway 36, from the afternoon of December 18, 2008, to the early morning hours of December 19, 2008. Ice accumulations ranged from one quarter to one half inch across the area.
Every event with a place to put it; 20 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 20
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system brough widespread freezing rain to portions of northern Missouri, mainly along and north of Highway 36, from the afternoon of December 18, 2008, to the early morning hours of December 19, 2008. Ice accumulations ranged from one quarter to one half inch across the area.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before the first event at Dec 18, 1:20 PM CST, 1 hour 40 minutes earlier.
Area forecast discussion, Dec 18, 1:20 PM CST, 1 hour 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
120 PM CST THU DEC 18 2008
...UPDATED AVIATION...
.SHORT TERM...
PREVIOUS FCST DESCRIBED THE SITUATION WELL IN THE FIRST LINE OF THE
PREVIOUS DISCUSSION. TEMPERATURES...TIMING AND AMOUNTS OF
PRECIPITATION CONTINUE TO BE CRITICAL FACTORS IN THE SHORT TERM.
FORECAST IS QUITE DIFFICULT TO SAY THE LEAST...ESPECIALLY DETERMINING
THE FINAL RESTING PLACE OF THE FREEZING LINE THIS EVENING.
UPPER TROUGH ALONG THE SRN CALIFORNIA COAST IS STILL PROJECTED BY ALL
MODELS TO QUICKLY EJECT ENE INTO NRN MO TONIGHT. ITS RAPID SPEED WILL
FORTUNATELY WILL LIMIT PRECIPITATION AMOUNTS...BUT NOT FAST ENOUGH TO
PRECLUDE SIGNIFICANT ACCUMULATIONS OF ICE FOR NRN MO.
LATEST SFC ANALYSIS DEPICTS AN INVERTED TROUGH ALONG THE HIGHER
TERRAIN IN SWRN MO...A REFLECTION OF HOW SHALLOW THE COLD AIR MASS
IS. TO THE NORTH OF THIS BOUNDARY...COLD AIR HAS BEEN LOCKED IN PLACE
SO FAR TONIGHT. CANNOT COUNT ON MUCH IN THE WAY OF SFC WAA TODAY AS
TEMPS STILL IN THE LOWER 40S IN NERN TX WITH A WK SFC RIDGE STILL
NOTED ALONG THE GULF COAST.
AS THE PREVIOUS FCST HAD MENTIONED...SFC LOW WILL LIKELY TRACK ALONG
THE SRN EDGE OF THE SNOW PACK. THIS WOULD PLACE THE TRACK ACROSS THE
SRN CWA...A LITTLE SOUTH OF MODEL PROJECTIONS. GIVEN THE DENSE COLD
PACK PREFER A SLIGHTLY SOUTHERN TRACK THAN THE MODELS INDICATE. GIVEN
THE WEAK SFC WAA THIS AFTN AND TNGT...BATTLE IS TRYING TO DETERMINE
THE AMOUNT OF WARMING FROM WARM RAIN JUST ABOVE THE SFC AND THE
COOLING EFFECTS OF THE COLD SNOW PACK. LATEST NAM SFC GRIDS AND MET
GUIDANCE ARE NOW A LITTLE COLDER THAN PREVIOUS GUIDANCE AND
PREFERRED...ALTHOUGH THE GUIDANCE MAY STILL BE A LITTLE ON THE WARM
SIDE. TOUGH CALL. BEST JUDGMENT IS TO KEEP THE I-70 CORRIDOR AT OR
JUST BELOW FREEZING UNTIL 6 PM WITH TEMPS TO WARM JUST ABOVE FREEZING
FROM MCI TO CARROLLTON TO MOBERLY DURING THE EVENING HOURS DUE TO
THE WARM RAIN.
GIVEN THE COLDER SCENARIO...PLAN TO EXTEND MANY ADVISORIES AND DROP
THE ICE STORM WARNING ANOTHER ROW OF COUNTIES SOUTH. DAY SHIFT MAY
NEED TO MAKE FURTHER ADJUSTMENTS ONCE THE TEMPERATURE TRENDS BECOME
MORE CLEAR.
AS FAR AS TIMING AND INTENSITY OF PRECIPITATION....LATEST
OBSERVATIONS AND PROFILER NETWORKS SUGGEST THAT SHALLOW ISENTROPIC
LIFT IS DEVELOPING IN XTRM SERN KS AND SWRN MO. SGF RADAR HINTS AT
THE BEGINNING STAGES OF FREEZING DRIZZLE.
MODELS SUGGEST THAT THE ISENTROPIC LIFT WILL DEEPEN AND INCREASE
THROUGHOUT THE DAY WITH STRONG H8 THETAE ADVECTION BY MID TO LATE
AFTN. FREEZING DRIZZLE IS EXPECTED TO DEVELOP ACROSS THE SRN GRIDS
THIS MORNING WITH FREEZING LIGHT RAIN AND DRIZZLE TO SPREAD NORTH
THIS AFTN. GIVEN THE FORCING...NAM QPF LOOKS A LITTLE UNDERDONE WITH
A COMPROMISE FAVORED BTWN THE GFS AND NAM.
STRONG LOW ISENTROPIC LIFT WILL PREVAIL TONIGHT AS THE UPPER TROUGH
MOVES EAST. MDT-STG QG FORCING WILL SPREAD EAST ACROSS THE CWA
TONIGHT WITH THE BEST OVERALL FORCING ACR THE NRN GRIDS. MODEL
SOUNDINGS ALSO SUGGEST WEAK ELEVATED INSTABILITY...THEREFORE WILL
MAINTAIN MENTION OF ISOLATED THUNDERSTORMS. QPF ACROSS THE NRN GRIDS
SUGGEST ONE HALF TO THREE QUARTERS OF AN INCH OF RAIN WITH ISOLATED
HIGHER AMOUNTS IN THUNDERSTORMS. BEST ESTIMATE BASED ON PREVIOUS
EVENTS IS THAT ABOUT ONE HALF OF THE RAIN WILL ACCUMULATE ON EXPOSED
SURFACES. THE EXTREME NW CORNER MAY SWITCH TO A BRIEF PERIOD OF SLEET
AND SNOW BEFORE ENDING WITH LIGHT ACCUMULATIONS.
THE PRECIPITATION WILL END FROM WEST TO EAST LATE TONIGHT WITH THE
CHILLY AIR MASS TO OUR NORTH TO RECIRCULATE BACK SOUTHEAST ON FRIDAY.
HAVE MADE ONLY MINOR COSMETIC CHANGES TO THE WEEKEND AS MODELS STILL
SUGGEST ANOTHER SHOT OF ARCTIC AIR SATURDAY NIGHT AND SUNDAY.
DB
&&
.AVIATION...
FIRST WAVE OF VERY LIGHT FZRA NOW PROGRESSING INTO EAST CNTRL
KANSAS...WITH TIMING BRINGING THE FIRST SPITS INTO KMKC JUST AFTER
20Z...AND TO THE KMCI TERMINAL BY 21Z. WILL TAKE A FEW HOURS LONGER
TO GET PRECIP INTO KSTJ THIS AFTERNOON. BY NO MEANS WILL THE FZRA BE
A STEADY EVENT...THOUGH INCLUDED AS A PREDOMINANT WX TYPE GIVEN THE
MINOR DIFFERENCE IN OPERATIONS VERSUS ON AND OFF FZRA.
OTHERWISE...IFR/LIFR CIGS AND VSBYS REMAIN ENTRENCHED ACROSS AND
UPSTREAM OF THE TERMINALS.
PRECIPITATION INTENSITIES AND AREAL COVERAGE WILL INCREASE
SUBSTANTIALLY AROUND AND AFTER 00Z...THOUGH ABOVE FREEZING
TEMPERATURES ARE EXPECTED TO REACH KMKC AND KMCI SHORTLY AFTER
00Z...CHANGING FZRA OVER TO RA. SOME QUESTION AS TO WHETHER ABOVE
FREEZING TEMPS EVER GET TO KSTJ...THOUGH HAVE HEDGED OPTIMISTICALLY
GIVEN RECENT OBSERVATIONAL TRENDS. MODEL SOUNDINGS INDICATE NOTABLE
ELEVATED INSTABILITY...WITH SOME CHANCE FOR ISOLD TSTMS DURING THE
EVENING...THOUGH HAVE JUST CARRIED A CB CLOUD GROUP FOR THE TIME
BEING. CONSIDERABLE UNCERTAINTY FOR THE END OF THE TAF PERIOD...WITH
MODELS SPLIT ON WHETHER LOW CIGS REMAIN TRAPPED IN THE AREA...OR
WHETHER VFR CONDITIONS PREVAIL. HAVE GENERALLY SPLIT THE MODEL
DIFFERENCE...FOLLOWING CLOSER TO GFS BUFR FORECAST SOUNDINGS.
21
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...ICE STORM WARNING FROM NOON THURSDAY TO 6 AM FRIDAY FOR MOZ001-
MOZ002-MOZ003-MOZ004-MOZ005-MOZ006-MOZ007-MOZ008-MOZ011-
MOZ012-MOZ013-MOZ014-MOZ015-MOZ016-MOZ017-MOZ020-MOZ021-
MOZ022-MOZ023-MOZ024-MOZ025.
FREEZING RAIN ADVISORY UNTIL NOON THURSDAY FOR MOZ053-MOZ054.
FREEZING RAIN ADVISORY UNTIL 3 PM THURSDAY FOR MOZ043-MOZ044-
MOZ045-MOZ046.
FREEZING RAIN ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR
MOZ037-MOZ038-MOZ039-MOZ040.
FREEZING RAIN ADVISORY FROM 9 AM THURSDAY TO MIDNIGHT FRIDAY
FOR MOZ028-MOZ029-MOZ030-MOZ031-MOZ032-MOZ033.
KS...FREEZING RAIN ADVISORY FROM 9 AM THURSDAY TO MIDNIGHT FRIDAY
FOR KSZ025-KSZ103-KSZ104.
FREEZING RAIN ADVISORY UNTIL 3 PM THURSDAY FOR KSZ057.
FREEZING RAIN ADVISORY UNTIL NOON THURSDAY FOR KSZ060.
ICE STORM WARNING FROM NOON THURSDAY TO 6 AM FRIDAY FOR KSZ102.
FREEZING RAIN ADVISORY FROM 9 AM THURSDAY TO 6 PM THURSDAY FOR
KSZ105.Hazardous weather outlook, Dec 18, 1:07 PM CST, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
107 PM CST THU DEC 18 2008
KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-191915-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
107 PM CST THU DEC 18 2008
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT
A STRONG UPPER LEVEL STORM SYSTEM WILL QUICKLY EJECT FROM THE
SOUTHERN ROCKIES THIS EVENING AND PASS THROUGH THE AREA TONIGHT. AT
THE SURFACE AN AREA OF LOW PRESSURE WILL STREAK ACROSS EAST CENTRAL
KANSAS...THROUGH WEST CENTRAL MISSOURI NEAR THE I-70 CORRIDOR...
BEFORE REACHING WEST CENTRAL ILLINOIS FRIDAY MORNING. TAKING A THIS
PATH WILL KEEP THE COLD AIR IN PLACE ACROSS NORTHERN MISSOURI AND SET
THE STAGE FOR A SIGNIFICANT ICE EVENT.
PATCHY LIGHT FREEZING RAIN NOW MOVING INTO EAST CENTRAL KANSAS WILL
EXPAND NORTH AND EAST AND INCREASE IN INTENSITY DURING THE AFTERNOON
AND OVERNIGHT HOURS. BY EARLY THIS EVENING WIDESPREAD FREEZING RAIN
WILL BE OCCURRING NORTH OF A KANSAS CITY TO MACON LINE. AREAS FROM ST
JOSEPH TO KIRKSVILLE NORTH TO THE IOWA BORDER CAN EXPECT OVER A
QUARTER OF AN INCH OF ICE ACCUMULATION BY THE TIME IT ENDS SHORTLY
BEFORE SUNRISE FRIDAY MORNING. EAST OF A GALLATIN TO BETHANY LINE TO
KIRKSVILLE WILL LIKELY SEE THE MOST PROLONGED TIME OF FREEZING RAIN
AND AS SUCH COULD PICK UP TO A HALF INCH OF ICE. AREAS FROM KANSAS
CITY TO MACON AND MOBERLY CAN EXPECT ICE ACCUMULATIONS UP TO A TENTH
OF AN INCH. EMBEDDED THUNDERSTORMS ARE ALSO POSSIBLE OVER THE ENTIRE
REGION THIS EVENING. ANY THUNDERSTORM ACTIVITY WOULD INCREASE THE RAIN
RATES AND THUS INCREASE THE RATE OF ICE ACCUMULATION WHERE
TEMPERATURES REMAIN BELOW FREEZING.
THE FREEZING LINE AT 1 PM EXTENDED FROM NEAR BUTLER TO SEDALIA AND
BOONVILLE. BY 6 PM THE FREEZING LINE IS EXPECTED TO BE NEAR AN OLATHE
TO BLUE SPRINGS TO MOBERLY LINE. BY 9 PM ABOVE FREEZING TEMPERATURES
WILL BE FOUND SOUTH OF A LEAVENWORTH KANSAS TO CHILLICOTHE TO MACON
LINE. BELOW FREEZING TEMPERATURES ARE EXPECTED TO PERSIS THROUGH THE
NIGHT ACROSS NORTHERN MISSOURI.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A STRONG STORM SYSTEM WILL PASS TO THE NORTH OF THE OUTLOOK AREA ON
SATURDAY...BUT CLOSE ENOUGH TO PROVIDE A CHANCE FOR LIGHT SNOW
SATURDAY INTO SATURDAY NIGHT. HOWEVER...SNOW ACCUMULATIONS GENERALLY
LESS THAN AN INCH CAN BE EXPECTED.
A BITTERLY COLD ARCTIC AIR MASS WILL SURGE INTO THE OUTLOOK AREA
BEHIND THIS STORM SYSTEM SATURDAY NIGHT. STRONG NORTHWEST WINDS IN
EXCESS OF 25 MPH AT TIMES...IN COMBINATION WITH BITTERLY COLD
TEMPERATURES WILL DROP WIND CHILLS TO BETWEEN 10 AND 25 DEGREES
BELOW ZERO SATURDAY NIGHT THROUGH MONDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED BUT ANYONE WITH ICE
ACCUMULATIONS ARE ENCOURAGED TO RELAY THE INFORMATION TO LOCAL LAW
ENFORCEMENT OR THE NATIONAL WEATHER SERVICE.
MJ
Ice Storm, Adair
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Adair forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.191, -92.601 (the zone’s center; the record gives no point)
One half inch of ice was reported across the county.
Ice Storm, Macon
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Macon forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.831, -92.565 (the zone’s center; the record gives no point)
One quarter to one half inch of ice was reported.
Ice Storm, Schuyler
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Schuyler forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.470, -92.521 (the zone’s center; the record gives no point)
One quarter to one half inch of ice was reported.
Ice Storm, Putnam
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Putnam forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.479, -93.016 (the zone’s center; the record gives no point)
Three quarters of an inch of ice was reported.
Ice Storm, Sullivan
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Sullivan forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.211, -93.111 (the zone’s center; the record gives no point)
One quarter of an inch of ice was observed.
Ice Storm, Linn
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Linn forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.870, -93.107 (the zone’s center; the record gives no point)
One half inches of ice was reported.
Ice Storm, Mercer
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Mercer forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 40.422, -93.569 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported.
Ice Storm, Grundy
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Grundy forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.114, -93.565 (the zone’s center; the record gives no point)
One half inches of ice was reported.
Ice Storm, Livingston
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Livingston forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.782, -93.548 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported.
Ice Storm, Harrison
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Harrison forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.355, -93.992 (the zone’s center; the record gives no point)
One half inches of ice was reported.
Ice Storm, Daviess
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Daviess forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.961, -93.985 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported.
Ice Storm, Caldwell
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Caldwell forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.656, -93.983 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported. Numerous cars were reported to have slid off roads.
Ice Storm, Worth
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Worth forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.479, -94.422 (the zone’s center; the record gives no point)
One quarter to one half inches of ice was reported.
Ice Storm, Gentry
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Gentry forecast zone
- Reported by
- COOP Observer
- Coordinates
- 40.212, -94.410 (the zone’s center; the record gives no point)
One half inch of ice was reported.
Ice Storm, De Kalb
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- De Kalb forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.893, -94.405 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported.
Ice Storm, Clinton
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Clinton forecast zone
- Reported by
- COOP Observer
- Coordinates
- 39.602, -94.405 (the zone’s center; the record gives no point)
One quarter of an inch of ice was reported.
Ice Storm, Nodaway
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Nodaway forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.361, -94.883 (the zone’s center; the record gives no point)
Up to one inch of ice was reported.
Ice Storm, Andrew
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Andrew forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 39.984, -94.802 (the zone’s center; the record gives no point)
One half inches of ice was reported.
Ice Storm, Atchison
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Atchison forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.431, -95.428 (the zone’s center; the record gives no point)
One quarter to one half inches of ice was reported.
Ice Storm, Holt
- When
- December 18, 3:00 PM CST to December 19, 4:00 AM CST
- Where
- Holt forecast zone
- Reported by
- Law Enforcement
- Coordinates
- 40.094, -95.215 (the zone’s center; the record gives no point)
One quarter to one half inches of ice was reported.
- Ice Storm
- Freezing rain accumulating a quarter inch or more of ice, or less where it caused significant damage.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow in Washington, December 18 to 19, 200811 injured · $1.0 million · 2 events
- Winter Storm in Wisconsin, December 18 to 19, 20081 death · 11 events
- Cold in Nevada, December 18, 20081 death · 1 event
- Ice Storm in Illinois, December 18 to 19, 2008$2.0 million · 14 events
- Winter Weather and Strong Wind in California, December 18 to 19, 2008$3.1 million · 5 events
- Winter Storm in Iowa, December 18 to 19, 2008$215,000 · 35 events
- Winter Weather in Kansas, December 18, 20085 injured · $60,000 · 2 events
- Winter Weather in Kansas, December 18, 20082 injured · $100,000 · 9 events
- Ice Storm and Winter Storm in Illinois, December 18 to 19, 2008$100,000 · 18 events
- Ice Storm in Iowa, December 18 to 19, 2008$110,000 · 16 events
- Dense Fog in Alabama, December 18, 20085 injured · $20,000 · 1 event
- High Wind and Winter Weather in Nevada, December 18 to 19, 2008$100,000 · 72 kt wind · 3 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 144561, 144563, 144566, 144568, 144571, 144573, 144574, 144576, 144578, 144579, 144581, 144583, 144585, 144586, 144587, 144588, 144589, 144590, 144592, 144593.